# SDR CALA2014061300745

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737824
- Aircraft serial: 30580
- Aircraft time: 44,814 hours, 15,906 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED MID & HIGH FREQ EDC FRAMES AT STRINGER 8L STATION 480L FOUND INBD FASTENER CRACKED REDIUS & OTBD FASTENER GOOD FRAME 480L BETWEEN STRINGER 8L & 9L HAVE BEEN REPAIRED IAW EA 5310-04716 OP 2 REV G FIG 3.
